# SDR AU510001959

- Difficulty date: May 10, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Fokker F.28 MK 0100
- Engine: Rroyce TAY65015
- System (JASC): 2761 · Drag Control Actuator
- Part: Bolt
- Condition: Incorrect
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT LIFT DUMPER ACTUATOR NR 3 AND NR 4 ATTACHMENT BOLTS NOT LOCKWIRED. PERSONNEL/MAINTENANCE ERROR. (CASA NR 510001959)
